Probabilistic approach to the analysis of statistics for convex polygonal lines

Ya G. Sinai

Research output: Contribution to journalArticlepeer-review

14 Scopus citations
Original languageEnglish (US)
Pages (from-to)108-113
Number of pages6
JournalFunctional Analysis and Its Applications
Volume28
Issue number2
DOIs
StatePublished - Apr 1 1994

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Probabilistic approach to the analysis of statistics for convex polygonal lines'. Together they form a unique fingerprint.

Cite this